# SDR EIAA9658

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Cracked
- Location: Left Engine
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FOUND LEFT ENGINE UPPER THRUST REVERSER BUCKET DOUBLER CRACKED AT OUTBOARD FORWARD END.  CUT OUT DAMAGED AREA PER OHM 78-30-1 FIG 404.  FABRICATED REPAIR DOUBLER PER SRM 54-01 AND INSTALLED PER SRM 51-00 AND 51-30-2.  (M)
